Hopf Bifurcation of Limit Cycles in Discontinuous Liénard Systems
Yanqin Xiong and
Maoan Han
Abstract and Applied Analysis, 2012, vol. 2012, 1-27
Abstract:
We consider a class of discontinuous Liénard systems and study the number of limit cycles bifurcated from the origin when parameters vary. We establish a method of studying cyclicity of the system at the origin. As an application, we discuss some discontinuous Liénard systems of special form and study the cyclicity near the origin.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/690453.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/690453.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:690453
DOI: 10.1155/2012/690453
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().